# SDR 96ZZZX1860

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8924E
- Make and model: Doug DC-9-31
- Aircraft serial: 45839
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 714
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C- AND D-CHECKS, FOUND LEFT WHEELWELL SUPPORT FRAME CRACKED, STA 714.  REPAIRED IAW DC9 SB 53-100.  AIRCRAFT TT:  51,653.  AIRCRAFT TC:  57,610.
